Skip to main content

Affine extractors over large fields with exponential error

Author(s): Bourgain, J; Dvir, Zeev; Leeman, E

To refer to this page use:
Abstract: We describe a construction of explicit affine extractors over large finite fields with exponentially small error and linear output length. Our construction relies on a deep theorem of Deligne giving tight estimates for exponential sums over smooth varieties in high dimensions.
Publication Date: Dec-2016
Electronic Publication Date: 2-Sep-2015
Citation: Bourgain, J, Dvir, Z, Leeman, E. (2016). Affine extractors over large fields with exponential error. Computational Complexity, 25 (921 - 931. doi:10.1007/s00037-015-0108-5
DOI: doi:10.1007/s00037-015-0108-5
Pages: 921 - 931
Type of Material: Journal Article
Journal/Proceeding Title: Computational Complexity
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.